<  Back to the Polytechnique Montréal portal

On Stabilized Finite Element Formulations for Incompressible Advective-Diffusive Transport and Fluid Flow Problems

F. Ilinca, J. F. Hetu and Dominique Pelletier

Article (2000)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28107/
Journal Title: Computer Methods in Applied Mechanics and Engineering (vol. 188, no. 1-3)
Publisher: Elsevier
DOI: 10.1016/s0045-7825(99)00150-4
Official URL: https://doi.org/10.1016/s0045-7825%2899%2900150-4
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Ilinca, F., Hetu, J. F., & Pelletier, D. (2000). On Stabilized Finite Element Formulations for Incompressible Advective-Diffusive Transport and Fluid Flow Problems. Computer Methods in Applied Mechanics and Engineering, 188(1-3), 235-255. https://doi.org/10.1016/s0045-7825%2899%2900150-4

Statistics

Dimensions

Repository Staff Only

View Item View Item